# SDR ASAA2018092126199

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 17,672 hours, 5,763 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN FOR FLIGHT DECK TEMP SENSOR IN CEILING IS NOISY. GROUNDED - YES. CLEANED FLIGHT DECK TEMP SENSOR FILTER AND FAN PER AMM 21-61-06-100-801. FLIGHT DECK TEMP SENSOR FAN IN CEILING OPERATES NORMAL.
